# SDR ASOA97058

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120007
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose Assy
- Part number: 12007817007
- Condition: Ruptured
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ABY-ATL, LOST ALL GREEN HYDRAULICS.  CREW LEFT FLAPS AT 15 DEGREES, CYCLED GEAR DOWN AND LOCKED, AND VISUALLY INSPECTED GEAR DOWN.  CREW ELECTED TO CONTINUE TO ATL, DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT. ATL MAINTENANCE REMOVED AND REPLACED THE FLEXIBLE LINE ON THE NOSE GEAR HYDRAULIC ACTUATOR.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
